Missouri, 2003Strong Wind in Missouri, March 2, 2003
March 2, 2003 · NWS MEG · 1 event in 1 county or zone
1 strong wind, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 2, 9:55 AM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 2, 9:55 AM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
955 AM CST SUN MAR 2 2003
A COLD FRONT OVER CNTRL MO/IL WILL MOVE INTO THE CWA THIS EVENING
AND S OF THE AREA OVERNIGHT. THE EDGE OF THE LOW CLOUDS HAVE REACHED
OUR EXTREME NW COUNTIES WILL CONT TO PROGRESS SEWD THROUGH THE DAY.
ANOTHER BAND OF LOW CLOUDS TO THE NW...ALONG THE FRONT WILL ONLY
MAKE THE CLEARING BRIEF TDY. THE FINAL CLEARING WILL OCCUR THIS
EVENING BEHIND THE MAIN COLD FRONT.
THE FCSTS MAY NEED SOME CLOUD ADJUSTMENTS IN RESPONSE TO THE CLEAR
SPOT IN THE NW.
.MEG...NONE.
SWC
Hazardous weather outlook, Mar 2, 3:49 AM CST, 7 hours 11 minutes before
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-031100-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
349 AM CST SUN MAR 2 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.
.DAY ONE...TODAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
Strong Wind, Dunklin
- When
- March 2, 11:00 AM CST to 11:30 AM CST
- Where
- Dunklin forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.106, -90.166 (the zone’s center; the record gives no point)
A barn was damaged southwest of Kennett by strong, gusty winds.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Maine, March 2, 20036 events
- Heavy Snow and Winter Weather in New Hampshire, March 2, 20033 events
- High Wind in Alaska, March 2, 200365 kt wind · 1 event
- Heavy Snow in Montana, March 2 to 3, 20031 event
- Flood in New Jersey, March 2 to 4, 20031 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5347882.